# SDR UALA2010010400003

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 56,230 hours, 19,906 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Cracked
- Location: Main Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 1 RT UPPER GATE HAS 2 CRACKS ON AFT SIDE OF GATE, CLOSE TO HINGE.   REMOVED UPPER GATE FROM DOOR, DRILLED UP NEW GATE READY TO BE INSTALLED. REPLACED NR1 RT MED UPPER GATE ASSY.
